# SDR 07FDEA00393

- Difficulty date: February 9, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 904-926
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED RT, FS 904-926, FS 7-8.  REPAIR LOCATED AROUND OXYGEN DISCHARGE INDICATOR.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  OPEN /CLOSE ACCESS PER AMM 25-71-00 EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER FEDEX ENG AUTH 6-5330-106692.  REPAIR EVALUATED AND CLASSIFIED AS PER GMM 6-2-100 AS "MAJOR".
